# SDR ABXA2025011408

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 99,884 hours, 36,216 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI R AFT FUEL PUMP EICAS MESSAGE APPEARED WITH AFT FUEL PRESSURE LIGHT IN SWITCH. AC RETURNED TO GATE (BTB) AND MAINTENANCE GROUNDED AC . MTX DEFERRED R AFT FUEL PUMP IAW MEL ABX-28-22--1. AND RETURNED AC TO SERVICE
